On an inequality for convex functions. (English) Zbl 0071.27902

Full Text: DOI


[1] Miriam Ayer, H. D. Brunk, G. M. Ewing, W. T. Reid, and Edward Silverman, An empirical distribution function for sampling with incomplete information, Ann. Math. Statist. 26 (1955), 641 – 647. · Zbl 0066.38502
[2] H. D. Brunk, G. M. Ewing, and W. T. Reid, The minimum of a certain definite integral suggested by the maximum likelihood estimate of a distribution function, Bull. Amer. Math. Soc. Abstract 60-6-684.
[3] H. D. Brunk, G. M. Ewing, and W. R. Utz, Minimizing integrals in certain classes of monotone functions, Pacific J. Math. 7 (1957), 833 – 847. · Zbl 0080.34101
[4] G. H. Hardy, J. E. Littlewood, and G. Pólya, Some simple inequalities satisfied by convex functions, Messenger of Math. vol. 58 (1928) pp. 145-152. · JFM 55.0740.04
[5] -, Inequalities, Cambridge, 1934. · Zbl 0010.10703
[6] E. M. Wright, An inequality for convex functions, Amer. Math. Monthly 61 (1954), 620 – 622. · Zbl 0057.04801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.